MAUDE Adverse Event Report: BERCHTOLD GmbH & Co. KG CHROMOPHARE; light, surgical, ceiling mounted

BERCHTOLD GmbH & Co. KG CHROMOPHARE; light, surgical, ceiling mounted
Catalog Number CH00000001
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/30/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the cosmetic cover of the slx surgical light system shifted downward.
 
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.

Brand Name
CHROMOPHARE
Common Device Name
light, surgical, ceiling mounted
Manufacturer (Section D)
BERCHTOLD GmbH & Co. KG
ludwigstaler straße 25
tuttlingen 78532
GM  78532
Manufacturer (Section G)
BERCHTOLD GmbH & Co. KG
ludwigstaler straße 25
tuttlingen 78532
GM   78532
Manufacturer Contact
arsalan rizvi
ludwigstaler straße 25
tuttlingen 78532
GM   78532
+49()74611810
MDR Report Key50488632
Report Number0008010153-2026-00010
Device Sequence Number13315476
Product Code FSY
UDI-Device Identifier07613327296167
UDI-Public07613327296167
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberCH00000001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/30/2026
Initial Report FDA Received Date08/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown